Emeritus Professor of Mathematics
Teaching Responsibilities 2017/18: None
Selected recent publications:
Preiss, D., Kenig, C., and Toro, T., Boundary structure and size in terms of interior and exterior harmonic measures in higher dimensions. J. Amer. Math. Soc., 22 (2009), 771-796.
Preiss, D., Tolsa, X., and Toro, T., On the smoothness of Hölder doubling measures. Calc. Var. Partial Differential Equations, 35 (2009), no. 3, 339-363.
Lindenstrauss, J., Preiss D., Tišer J. Fréchet differentiability of Lipschitz functions via a variational principle. J. Eur. Math. Soc., 12 (2010), no. 2, 385-412.
Preiss D. Tilings of Hilbert spaces. Mathematika, 56 (2010), 217-230.
Preiss, D., and Gratwick, R., A one-dimensional variational problem with continuous Lagrangian and singular minimizer. Arch. Ration. Mech. Anal., 202 (2011), no. 1, 177-211.
Alberti, G., Csornyei M., Preiss D., Winter S. Differentiability of Lipschitz functions, structure of null sets, and other problems. In Proceedings of the International Congress of Mathematicians 2010, pp 1379-1394. World Scientific Publishing 2011.
Lindenstrauss, J., Preiss D., Tišer J. Fréchet differentiability of Lipschitz functions and porous sets in Banach spaces. Annals of Mathematics Studies; no. 179. Princeton University Press 2012.
Most relevant research grant:
European Research Council Advanced Fellowship to study “Local Structure of Sets, Measures and Currents."
For more information and further publications see David Preiss's homepage